MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MOTOBAND CP IMPLANT SYSTEM; PLATE, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS MOTOBAND CP IMPLANT SYSTEM; PLATE, FIXATION, BONE
Model Number 15LP-3532
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Implant Pain (4561)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The surgeon submitted a case series of dynabunion system.The anti-drift blot has backed out as shown in the 6-week x-ray.The screw head prominent above the plate.The patient was asymptomatic and revision surgery was not scheduled at the time of the report.The surgeon reported at a later date that the anti-drift bolt was removed.The patient is fused and walking well after the removal.Lot history records (lhr's) of the plate was reviewed.Non-conformance was not identified based on the lots that would contribute to this failure mode.Potentially, force from weight-bearing with normal walking motion caused the screw to back-out.Screw back-out is a known failure mode of screws.Refer to lot number below for additional components of the construct.Only the anti-drift bolt was removed.Ref: 7100-lp18-l, ln: 501121, qty: 1, product name: dynabunion left plate 18mm.Ref: 7118-1814kt, ln: 300280, qty: 1, product name: 18x18x14mm himax clip.Ref: 15lp-3532, ln: 501164, qty: 1, product name: dynabunion antidrift bolt 32mm.Ref: 15nl-3020, ln: 400142, qty: 1, product name: 20mmx3.0mm screw.Ref: 7118-1814kt, ln: 400148, qty: 1, product name: 16mm x 3.5mm screw.Ref: 1500-3526, ln: 400049, qty: 1, product name: 26mm x 3.5mm screw.
 
Event or Problem Description
The surgeon submitted a case series of dynabunion system.The anti-drift blot has backed out as shown in the 6-week x-ray.The screw head prominent above the plate.The patient was asymptomatic and revision surgery was not scheduled at the time of the report.The surgeon reported at a later date that the anti-drift bolt was removed.The patient is fused and walking well after the removal.

Brand Name
MOTOBAND CP IMPLANT SYSTEM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr.
suite 101
memphis, TN 38134
9012218406
MDR Report Key12962885
Report Number3011421599-2021-00013
Device Sequence Number5424634
Product Code HRS
UDI-Device Identifier00815432028801
UDI-Public00815432028801
Combination Product (Y/N)N
PMA/510(K) Number
K193452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/24/2022
Device Model Number15LP-3532
Device Catalogue Number15LP-3532
Device Lot Number501164
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale